Bulletin of the American Mathematical Society

A double scale of weighted $L^2$ spaces

Reese T. Prosser

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 81Number 3, Part 1 (1975), 615-618.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.) 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems 46Fxx: Distributions, generalized functions, distribution spaces [See also 46T30]


Prosser, Reese T. A double scale of weighted $L^2$ spaces. Bull. Amer. Math. Soc. 81 (1975), 615--618. https://projecteuclid.org/euclid.bams/1183536886

Export citation


  • 1. R. W. Goodman, Differential operators of infinite order on a Lie group, J. Math. Mech. 19 (1969/70), 879-894. MR 41 #396.
  • 2. T. Kato, A generalization of the Heinz inequality, Proc. Japan Acad. 37 (1961), 305-308. MR 26 #2876.
  • 3. L. Schwartz, Théorie des distributions. Tome II, Actualités Sci. In dus t., no. 1122 = Publ. Inst. Math. Univ. Strasbourg, 10, Hermann, Paris, 1951. MR 12, 833.
  • 4. E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Math. Ser., no. 30, Princeton Univ. Press, Princeton, N. J., 1970. MR 44 MR 44 #7280.